Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
davâ„®

Ahhhhhhh! Balls!

Does anyone know what it means if the BP is balling up?

Am i just applying too much?

I use about 1 thick finger for the lower 3/4 of my face ie, nose/cheeks/chin/jaw.

I'm reluctant naturally, to lower the BP for fear of breaking out, but I think I might have to.

LOL, it is soo annoying when you have just spent the past hour shaving and creaming up, and then as you rub the moisturiser in... it balls up and you get white specs all over ya face eusa_doh.gif

So yeah, balls--> do they just mean I'm appyling too much?

Can't think what else it could be...Panoxyl neva did this, but then I applied a lot less Panoxyl, (which is why I know it isnt't the moisturiser, because when I used panoxyl, the moisturiser went in a treat.)

eusa_think.gif Still, I'd rather white balls than red spots, but, white balls are still flamin annoying.

hmmmmmmmmmmmm eusa_think.gif

Oh and also, on my forehead, where I apply less BP--> no balls

Share this post


Link to post
Share on other sites

What bp are you using again?

And what moisturizer? Eucerin Skin Renewal will solve the problem.

Share this post


Link to post
Share on other sites

this happens to me 2 and i use oxy bp cream and it feels like when im puting my moisturizer im wasting the bp thats on my skin, as if im wiping it away with the moisturizer, any idea about that?

Share this post


Link to post
Share on other sites
If you use Dan's BP gel it will eliminate the problem.

Not so.

Dan's Gel is good, but it doesn't disobey the laws of physics.

If it isn't absorbing it will reside on the skin rather than in it.

I find the gel balls up even without adding moisturiser.

However, you've just got to keep eliminating the variables until we know for sure why it is balling up.

I'm gunna try applying to smaller areas at a time next.

Share this post


Link to post
Share on other sites

I am hypothesizing that certain areas of facial skin are more absorbant than others.

Therfore, applying x amount of gel to the face will create a fixed and constant thickness of the gel once rubbed in evenly.

However, for some areas of the face, this 'fixed' amount will be too much and therefore it will not fully absorb. Resulting in balling up.

Thats where I'm at atm.

Share this post


Link to post
Share on other sites

Hmmm, well I've just creamed up for the night, and AGAIN, the BP is just not going in right.

I really am flumoxed by it.

It definately is not to my moisturiser... the white residue is apparent before I apply moisturiser.

I am really supprised others haven't experienced this.

I still think it could be the quantity I'm trying to apply. I guess I would say to my whole face, in total I apply about 1 and 1/4 thick fingers.

If anyone who doesn't have this problem, and is game, I'd be very very interested to hear what happens if you were to say, double the amount of gel you apply...

Again, I can not believe that this problem is unique to me, there must be hundreds of people who have noticed this?

It is a kind of soft white smear that emerges, kind of like thick dry moisturiser that doesn't absorb.

Share this post


Link to post
Share on other sites
No I definetely have this problem too.

Thats interesting,

How long have you been using Dan's gel?

Have you experimented with different ways of applying it and/or do you have any personal ideas as to what could be the reason for it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×